A unified approach to the analysis of Horton-Strahler parameters of binary tree structures

Nebel M (2002)
Random Struct. Algorithms 21(3-4): 252--277.

Zeitschriftenaufsatz | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2002
Zeitschriftentitel
Random Struct. Algorithms
Band
21
Ausgabe
3-4
Seite(n)
252--277
ISSN
1042-9832
Page URI
https://pub.uni-bielefeld.de/record/2910039

Zitieren

Nebel M. A unified approach to the analysis of Horton-Strahler parameters of binary tree structures. Random Struct. Algorithms. 2002;21(3-4):252--277.
Nebel, M. (2002). A unified approach to the analysis of Horton-Strahler parameters of binary tree structures. Random Struct. Algorithms, 21(3-4), 252--277. doi:10.1002/rsa.10052
Nebel, M. (2002). A unified approach to the analysis of Horton-Strahler parameters of binary tree structures. Random Struct. Algorithms 21, 252--277.
Nebel, M., 2002. A unified approach to the analysis of Horton-Strahler parameters of binary tree structures. Random Struct. Algorithms, 21(3-4), p 252--277.
M. Nebel, “A unified approach to the analysis of Horton-Strahler parameters of binary tree structures”, Random Struct. Algorithms, vol. 21, 2002, pp. 252--277.
Nebel, M.: A unified approach to the analysis of Horton-Strahler parameters of binary tree structures. Random Struct. Algorithms. 21, 252--277 (2002).
Nebel, Markus. “A unified approach to the analysis of Horton-Strahler parameters of binary tree structures”. Random Struct. Algorithms 21.3-4 (2002): 252--277.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar